# SDR HEEA060012

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 3210 · Main Landing Gear
- Part: Rubber
- Part number: 206052105035
- Condition: Missing
- Location: Strap Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSEMBLY HAS RUBBER MISSING.
